# SDR TSAA9757002

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, CORROSION FOUND IN THE FLAP TRACK ATTACH FITTING NRTC NR 105139.  REPAIRED PER ECO 2767 DEVIATION A.  AIRCRAFT RETURNED TO SERVICE.  (M)
